JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 57
A Generalization of Constantin's Integral Inequality and its Discrete Analogue

    Authors: En-hao Yang, Man-chun Tan,  
    Keywords: Nonlinear integral inequality, Discrete analogue, Bound on solutions.  
    Date Received: 21/03/07  
    Date Accepted: 08/05/07  
    Subject Codes:

26D10, 26D15, 39A12, 45D05.

    Editors: Sever S. Dragomir,  

A generalization of Constantin's integral inequality and its discrete analogy are established. A discrete analogue of Okrasinsky's model for the infiltration phenomena of a fluid is also discussed to convey the usefulness of the discrete inequality obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login